MathSciNet Relay Station
MathSciNet bibliographic data
MR1631708 (2000a:46112) 46L55 (19K99 37B50 54H20)
Anderson, Jared E.; Putnam, Ian F. Topological invariants for substitution tilings and their associated $C\sp *$-algebras. Ergodic Theory Dynam. Systems 18 (1998), no. 3, 509–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement